# SDR R61A201410011096

- Difficulty date: October 1, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: M81935212KL
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, HORIZONTAL STAB LOWER LT ROD ASSY AFT ROD END AND JAM NUT IS CORRODED.  MX R & R  HORIZONTAL STAB LOWER LT ROD ASSY AFT ROD END AND JAM NUT IAW AMM 53-30-21.
